# SDR 2006UALA02071

- Difficulty date: October 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 29,254 hours, 11,164 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Underserviced
- Location: Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L PRESSURE LOW.  SERVICED DOOR ASSIST (CYLINDER-DOOR DAMPER) BOTTLE TO LIMITS.
